# SDR UALA2011020300583

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,283 hours, 13,134 cycles
- Engine: Pwa PW4060
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: S231T2822
- Part serial: 29
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM IND 5 UNITS LT WING- EICAS IND ZERO TRIM.  AFTER CLIMB ALL INDICATIONS RETURNED TO NORMAL.  VERIFIED WITH CREW THAT TRIM INDICATION WAS THE PROBLEM AND NOT A RUDDER TRIM.  IAW FIM AND TEST INDICATIONS ARE NOW NORMAL.  DUE TO PREVIOUS HISTORY DEFFERED FOR INDICATOR REPLACEMENT. ACCOMPLISHED MEL TESTS AND INSTALLED STICKER.  REPLACED RUDDER TRIM INDICATOR, TESTED OK.
